| Model Number |
Y464G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Additional information was requested, and the following was obtained: please provide lot number.No further information is available.Please provide procedure date.No further information is available.No further information will be provided.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an stoma closure procedure on an unknown date; and a suture was used.During the procedure, the suture broke while pulling the first stitch.There were no adverse patient consequences reported.Additional information was requested.